Local Approximation of Arbitrary Functions by Solutions of Nonlocal Equations

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

We show that any function can be locally approximated by solutions of prescribed linear equations of nonlocal type. In particular, we show that every function is locally s-caloric, up to a small error. The case of non-elliptic and non-parabolic operators is taken into account as well.
Original languageEnglish
Pages (from-to)1428-1455
Number of pages28
JournalJournal of Geometric Analysis
Volume29
Issue number2
Early online date11 Jun 2018
DOIs
Publication statusPublished - 15 Apr 2019

Fingerprint

Dive into the research topics of 'Local Approximation of Arbitrary Functions by Solutions of Nonlocal Equations'. Together they form a unique fingerprint.

Cite this